Advances in Pure Mathematics

Volume 1, Issue 4 (July 2011)

ISSN Print: 2160-0368   ISSN Online: 2160-0384

Google-based Impact Factor: 0.62  Citations  h5-index & Ranking

Discrete Pseudo Almost Periodic Solutions for Some Difference Equations

HTML  Download Download as PDF (Size: 220KB)  PP. 118-127  
DOI: 10.4236/apm.2011.14024    4,539 Downloads   9,987 Views  Citations


In this work, we study the existence and uniqueness of pseudo almost periodic solutions for some difference equations. Firstly, we investigate the spectrum of the shift operator on the space of pseudo almost periodic sequences to show the main results of this work. For the illustration, some applications are provided for a second order differential equation with piecewise constant arguments.

Share and Cite:

E. Dads, K. Ezzinbi and L. Lhachimi, "Discrete Pseudo Almost Periodic Solutions for Some Difference Equations," Advances in Pure Mathematics, Vol. 1 No. 4, 2011, pp. 118-127. doi: 10.4236/apm.2011.14024.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.